11-28-2002, 04:14 PM #1
Triceps injection - huge red bulge... what to do???
Someone advised me to inject into the tricep because it's less painfull. I injected 2cc into my tricep (1ml Test Cyp and 1ml EQ).
Well, the injection itself wasn't painful, but my tric. is twice as big now and the whole area is red. I followed all the injection techniques. Didn't reuse needles and I did aspirate ...
Did this happen to any of you? How long before it goes away?
11-29-2002, 01:25 AM #2
What type of cyp was it? if you used proper injection protocol, you are probably ok...my buddies and i usually inject 3cc's into our tri's and they do swell up for a couple days and they usuallty have a redish area to them...
11-29-2002, 01:42 AM #3
It was the test. cyp by Spectro Labs.
I followed all the septic techniques. But I have only used 45% ethanol, not 70% ...
The swelling is going away, so I'll wait a few more days before seeing a doc...
11-29-2002, 08:39 AM #4
damn 3cc in triecps? must be ernie taylor or some shit, heheh...j/k...i had similar problems bro, got red and a little puffy, i think it was just from the BA (it was from fina), went away after a few days, i think if its real bad have it checked out (like already mentioned), hope everything is ok bro, take care
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)